MAUDE Adverse Event Report: MIO; UNO INSET II 60/6 PCC BLUE MIMX

MIO; UNO INSET II 60/6 PCC BLUE MIMX
Lot Number UNKNOWN
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Hyperglycemia (1905)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4) event occurred in the united states on (b)(6) 2024, it was reported that 10-years-old female child patient had insulin flow block around 2:00 am resulting in no insulin for three hours.Her blood glucose level at the time of incident was 370 mg/dl and ketones were 1.8 mmol/l which resolved to 0.1 mmol/l in 1.5 hours after changing infusion set.No further information was available.

Brand Name
MIO
Common Device Name
UNO INSET II 60/6 PCC BLUE MIMX
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key18989945
Report Number3003442380-2024-00203
Device Sequence Number19547654
Product Code FPA
UDI-Device Identifier05705244007499
UDI-Public05705244007499
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2024
Initial Report FDA Received Date03/27/2024
Patient Sequence Number1
Patient SexUnknown